# SDR DALA2023080106246

- Difficulty date: July 27, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 74,685 hours, 28,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:609. CORRECTIVE ACTION: CLEANED DEBRIS AND OPERATED DOOR IAW B757 AMM 52-11. OPS CK GOOD.
